# SDR VTZA98283

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7214
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6715 - IAD-ATL - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RT ENGNE 10TH STAGE SOV WOULD NOT OPEN. AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RESECURED LOOSE CONNECTOR ON LIGHT SWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
